# SDR JJBA20131220004

- Difficulty date: December 20, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 32,825 hours, 44,757 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT DOOR THRESHOLD LIGHT FAILS TO ILLUMINATE.  RECONNECTED CANNON PLUG ON LIGHT ASSEMBLY.
